Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Jan Grandell
Title: Doubly stochastic Poisson processes
Additional book information: Lecture Notes in Mathematics, vol. 529, Springer-Verlag, Berlin, Heidelberg, New York, 1976, x + 234 pp., $10.30.

References [Enhancements On Off] (What's this?)

  • 1. J. Berkson, Do radioactive decay events follow a random Poisson-exponential?, Internat. J. Appl. Radiation Isotopes 26 (1975), 543-549.
  • 2. P. M. Brémaud, A martingale approach to point processes, Ph. D. Thesis, Univ. of California, Berkeley, 1972.
  • 3. D. R. Cox, Some statistical methods connected with series of events, J. Roy. Statist. Soc. Ser. B. 17 (1955), 129–157; discussion, 157–164. MR 0092301
  • 4. D. R. Cox and P. A. W. Lewis, The statistical analysis of series of events, Methuen & Co., Ltd., London; John Wiley & Sons, Inc., New York, 1966. MR 0199942
  • 5. R. K. Milne and M. Westcott, Further results for Gauss-Poisson processes, Advances in Appl. Probability 4 (1972), 151–176. MR 0314111, https://doi.org/10.2307/1425809
  • 6. M. H. Quenouille, Problems in plane sampling, Ann. Math. Statistics 20 (1949), 355–375. MR 0032175
  • 7. A. Rényi, Remarks on the Poisson process, Studia Sci. Math. Hungar 2 (1967), 119–123. MR 0212861
  • 8. M. Rousseau, Propriétés statistiques des photoelectrons, J. Physique 30 (1969), 675-686.
  • 9. Donald L. Snyder, Random point processes, Wiley-Interscience [John Wiley & Sons], New York-London-Sydney, 1975. MR 0501325
  • 10. S. K. Srinivasan, Stochastic point processes and their applications, Hafner Press, New York, 1974. Griffin’s Statistical Monographs and Courses, No. 34. MR 0386044

Review Information:

Reviewer: David R. Brillinger
Journal: Bull. Amer. Math. Soc. 84 (1978), 463-465
DOI: https://doi.org/10.1090/S0002-9904-1978-14494-2